Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Invent math

Search In Journal Title:

Abbravation: Inventiones mathematicae

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/bf00487665

Search In DOI:

ISSN

1432-1297

Search In ISSN:
Search In Title Of Papers:

The Kodaira dimension of the moduli of K3 surfaces

Authors: VA Gritsenko K Hulek GK Sankaran
Publish Date: 2007/05/12
Volume: 169, Issue: 3, Pages: 519-567
PDF Link

Abstract

The global Torelli theorem for projective K3 surfaces was first proved by PiatetskiiShapiro and Shafarevich 35 years ago opening the way to treating moduli problems for K3 surfaces The moduli space of polarised K3 surfaces of degree 2d is a quasiprojective variety of dimension 19 For general d very little has been known hitherto about the Kodaira dimension of these varieties In this paper we present an almost complete solution to this problem Our main result says that this moduli space is of general type for d61 and for d=46 50 54 57 58 60


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: